MAUDE Adverse Event Report: RENISHAW MAYFIELD SARL NEUROMATE GEN III STEREOTACTIC SYSTEM

RENISHAW MAYFIELD SARL NEUROMATE GEN III STEREOTACTIC SYSTEM
Model Number NEUROMATE V1.5
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
This issue occurred in valencia, spain, but is being documented as a precautionary measure because it involves a device that has been cleared in the us and meets the reporting requirements according to cfr 803.50 (2).During a litt (laser interstitial thermal therapy) surgery where the patient was under anaesthetic, an inaccuracy was observed.The inaccuracy observed was 20mm.The surgery was cancelled.The cause of the inaccuracy has not been determined yet.The possible impact of this inaccuracy is that it could cause damage if unintended structures are passed through, if it were to reoccur, and the incorrect part of the brain may be operated on.Although it is unlikely that this issue could result in death or serious injury, there is a potential for such an outcome in the worst-case scenario.
 
Event or Problem Description

Brand Name
NEUROMATE GEN III STEREOTACTIC SYSTEM
Common Device Name
NEUROMATE GEN III
Manufacturer (Section D)
RENISHAW MAYFIELD SARL
31 rue ampere
chassieu
lyon, 69680
FR  69680
Manufacturer Contact
ruth rusling
31 rue ampére
chassieu, 69680
FR   69680
MDR Report Key20742646
Report Number3009108888-2024-00002
Device Sequence Number8755393
Product Code HAW
UDI-Device Identifier03662724000345
UDI-Public03662724000345
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K181706
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Remedial Action Modification/Adjustment
Type of Report Initial,Followup
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNEUROMATE V1.5
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/21/2024
Supplement Report FDA Received Date12/13/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown